# SDR 2008UALA00889

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Nicked
- Location: Bs 727e S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NICKED AT BS 727E STR 20R.  MAJOR REPAIR ACCOMPLISHED: INSTALLED REPAIR DOUBLER/TRIPLER AND FILLER.
